# SDR FDEA201411263904

- Difficulty date: November 26, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A711503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING X-RAY INSPECTION AT STATION 5-123, ON LONGERON SPLICE 3R.  CRACK LENGTH APPROX 1 INCH.    REMOVED AND REPLACED IAW SRM 51-33-01.  NEW LONGERON SPLICE  FABRICATED IAW DRAWING A5A7111 REVISION C.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
